Hybrid time Bayesian networks

Manxia Liu, Arjen Hommersom, Maarten van der Heijden*, Peter J. F. Lucas

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review

Original languageEnglish
Pages (from-to)460-474
Number of pages15
JournalInternational Journal of Approximate Reasoning
Volume80
DOIs
Publication statusPublished - Jan 2017
Event13th European Conference on Symbolic and Quantitative Approaches to Reasoning with Uncertainty (ECSQARU) - Compiegne, France
Duration: 15 Jul 201517 Jul 2015

Keywords

  • Continuous time Bayesian networks
  • Dynamic Bayesian networks
  • Dynamic systems

Cite this

Liu, Manxia ; Hommersom, Arjen ; van der Heijden, Maarten ; Lucas, Peter J. F. / Hybrid time Bayesian networks. In: International Journal of Approximate Reasoning. 2017 ; Vol. 80. pp. 460-474.
@article{19b6603eb9494e569e0abd83dc8ac851,
title = "Hybrid time Bayesian networks",
keywords = "Continuous time Bayesian networks, Dynamic Bayesian networks, Dynamic systems",
author = "Manxia Liu and Arjen Hommersom and {van der Heijden}, Maarten and Lucas, {Peter J. F.}",
year = "2017",
month = "1",
doi = "10.1016/j.ijar.2016.02.009",
language = "English",
volume = "80",
pages = "460--474",
journal = "International Journal of Approximate Reasoning",
issn = "0888-613X",
publisher = "Elsevier Science Inc.",

}

Hybrid time Bayesian networks. / Liu, Manxia; Hommersom, Arjen; van der Heijden, Maarten; Lucas, Peter J. F.

In: International Journal of Approximate Reasoning, Vol. 80, 01.2017, p. 460-474.

Research output: Contribution to journalArticleAcademicpeer-review

TY - JOUR

T1 - Hybrid time Bayesian networks

AU - Liu, Manxia

AU - Hommersom, Arjen

AU - van der Heijden, Maarten

AU - Lucas, Peter J. F.

PY - 2017/1

Y1 - 2017/1

KW - Continuous time Bayesian networks

KW - Dynamic Bayesian networks

KW - Dynamic systems

U2 - 10.1016/j.ijar.2016.02.009

DO - 10.1016/j.ijar.2016.02.009

M3 - Article

VL - 80

SP - 460

EP - 474

JO - International Journal of Approximate Reasoning

JF - International Journal of Approximate Reasoning

SN - 0888-613X

ER -